I have eaten before taking them, but not even Immodium will stop it. Thanks!
Not usually. Oxycodone may cause a decrease in the secretion of hydrochloric acid in the stomach that reduces motility while increasing the tone of the antrum, stomach, and duodenum. Digestion of food in the small intestine is delayed and propulsive contractions are decreased. Propulsive peristaltic waves in the colon are decreased, while tone may be increased to the point of spasm resulting in constipation. Oxycodone is one drug that is notorius, even among other opioids, for causing constipation. That being said, most drugs have side effects of nausea, vomiting, constipation AND diarrhea. It is possible that it is causing diarrhea but more likely, it is something else. You can try stopping the drug to see if the diarrhea goes away. Have you just rotated to oxycodone from another drug? Perhaps it could be more of a withdrawal symptom from another opioid? Just guessing there. I would just advise you to talk to your Dr about it.
It can if you're allergic to it or not used to it, stressed or, if you have other issues going on it can make things worse. If it's that bad you should see your Dr., Hope this helps
I have found just the opposite! Usually an opiate will cause you to get constipated! At least that is what I have found! Coming off an opiate is when I have had diarrhea. I hope this helps, good luck!
I too have found the opposite! I have prescription meds to keep the insides moving. Two different kinds. I wish I had the opposit issue!!
Good luck :/
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Feb 2019 • 7 answers
Updated 5 Sep 2013 • 1 answer
I have been vomiting for 36 hours severe diarrhea burping egg and sulfer ta what could be the cause?
Updated 24 Jan 2015 • 2 answers
Updated 26 Oct 2018 • 1 answer
Updated 25 Jan 2019 • 1 answer